Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 191, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 12, 2007, 11:58 PM CDT for Calhoun County, Greene County, Jersey County, Illinois; Saint Charles County, Missouri. It was in force for 77 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2007, 11:58 PM CDT (04:58 UTC)
- Expired
- Aug 13, 2007, 1:15 AM CDT
- In force
- 77 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Saint Charles County, MO
The radar
The St Louis radar (KLSX), 40 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 12:10 AM CDT | TSTM WND DMG | Wentzville, MO | WEATHER BUG NETWORK RECORDED GUST TO 59 MPH. NUMEROUS TREE DAMAGE REPORTED. |
| Aug 13, 12:18 AM CDT | TSTM WND DMG | O'Fallon, MO | TREES...TREE LIMBS...AND POWER LINES DOWN |
| Aug 13, 12:25 AM CDT | TSTM WND DMG | St. Peters, MO | TREES...TREE LIMBS AND POWER LINES DOWN. DAMAGE SCATTERED THROUGHOUT ST PETERS...COTTLEVILLE AND HARVESTER. |
| Aug 13, 12:30 AM CDT | TSTM WND DMG | St. Charles, MO | TREES...TREE LIMBS...AND POWER LINES DOWN. ROOF DAMAGE TO PUNDMAN FORD. |
| Aug 13, 12:38 AM CDT | TSTM WND GST 62 | St. Charles, MO | KSET ASOS 54 KT GUST |
| Aug 13, 12:45 AM CDT | TSTM WND DMG | Hillview, IL | LARGE TREE FALLEN ON POWER LINES |
| Aug 13, 12:46 AM CDT | TSTM WND GST 67 | St. Charles, MO | KSET ASOS GUST 58 KT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 9:23 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3036 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1497 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 130459
SVRLSX
ILC013-061-083-MOC183-130615-
/O.NEW.KLSX.SV.W.0191.070813T0458Z-070813T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1158 PM CDT SUN AUG 12 2007
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
SOUTHERN CALHOUN COUNTY IN SOUTHWEST ILLINOIS
GREENE COUNTY IN SOUTHWEST ILLINOIS
JERSEY COUNTY IN SOUTHWEST ILLINOIS
* UNTIL 115 AM CDT
* AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 22 MILES WEST OF WHITE HALL TO 24 MILES NORTH OF WENTZVILLE TO
31 MILES WEST OF NEW MELLE...OR ALONG A LINE EXTENDING FROM 12
MILES SOUTH OF PITTSFIELD TO 11 MILES NORTH OF TROY TO HERMANN...
AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHITE HALL...
WENTZVILLE...
CARROLLTON...
AUGUSTA...
ST. PAUL...
NEW MELLE...
LAKE ST. LOUIS...
OLD KANE...
DEFIANCE...
JERSEYVILLE...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. THERE HAVE
BEEN NUMEROUS REPORTS OF DOWNED TREES AND TREE LIMBS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3949 9058 3894 9065 3886 9093 3857 9099
3854 9086 3903 9018 3949 9016
$$
GLASS2 follow-up statements
000
WWUS53 KLSX 130524
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1224 AM CDT MON AUG 13 2007
ILC013-061-083-MOC183-130615-
/O.CON.KLSX.SV.W.0191.000000T0000Z-070813T0615Z/
JERSEY IL-CALHOUN IL-GREENE IL-ST. CHARLES MO-
1224 AM CDT MON AUG 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR ST. CHARLES...GREENE...SOUTHEASTERN CALHOUN AND JERSEY
COUNTIES...
AT 1221 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HAYPRESS TO 6 MILES SOUTHWEST OF MEPPEN TO 10 MILES
SOUTHWEST OF NEW MELLE...OR ALONG A LINE EXTENDING FROM 10 MILES WEST
OF WHITE HALL TO 7 MILES NORTH OF ST. PAUL TO 7 MILES NORTH OF
WASHINGTON...MOVING EAST AT 30 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
WALKERSVILLE...MEPPEN...ST. PAUL...NEW MELLE...WOODY...NUTWOOD...
BRUSSELS...BELLTOWN...AUGUSTA AND GOLDEN EAGLE.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. DAMAGING
WINDS WILL OCCUR WELL IN ADVANCE OF THE LINE OF STORMS AS WELL AS
WITH THE THUNDERSTORMS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS
LAT...LON 3949 9058 3894 9065 3886 9093 3857 9099
3854 9086 3903 9018 3949 9016
$$
GLASS000
WWUS53 KLSX 130616
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
116 AM CDT MON AUG 13 2007
ILC013-061-083-MOC183-130626-
/O.EXP.KLSX.SV.W.0191.000000T0000Z-070813T0615Z/
JERSEY IL-CALHOUN IL-GREENE IL-ST. CHARLES MO-
116 AM CDT MON AUG 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR ST. CHARLES...GREENE...
SOUTHEASTERN CALHOUN AND JERSEY COUNTIES EXPIRES AT 115 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
SCATTERED THUNDERSTORMS WITH GUSTY WINDS TO 30 MPH WILL CONTINUE
THROUGH 200 AM...HOWEVER THE THREAT OF SEVERE WEATHER HAS PASSED.
LAT...LON 3949 9058 3894 9065 3886 9093 3857 9099
3854 9086 3903 9018 3949 9016
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 10:27 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Aug 12, 10:27 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 PM CDT SUN AUG 12 2007
.UPDATE...
AFTER TALKING WITH SPC...HAVE LOCALLY EXPANDED THE WATCH TO
INCLUDE ADDITIONAL COUNTIES IN EAST CENTRAL MISSOURI AND WEST
CENTRAL ILLINOIS. NRN END OF THE SEVERE MCS CONTINUES TO PRODUCING
DAMAGING WINDS CAUSING CONCERN THAT IT WILL MOVE EAST OF CURRENT
WATCH.
BRITT
&&
.DISCUSSION...
ANOTHER HOT DAY. HEAT INDICES HAVE REACHED 105-110 IN MANY AREAS.
THEY WOULD BE HIGHER, BUT DEWPOINTS HAVE FALLEN INTO THE UPPER 50S
SOUTH OF ST. LOUIS. OF INTEREST FOR TONIGHT IS A THUNDERSTORM
COMPLEX WHICH HAS MOVED INTO FAR EASTERN NEBRASKA THIS AFTERNOON.
CAPES ARE NOW OVER 7000 OVER THE SOUTHWEST CORNER OF IOWA AND MID
LEVEL LAPSE RATES ARE PRETTY HIGH OVER NORTHERN MISSOURI. IT LOOKS
LIKE THIS ACTIVITY SHOULD HOLD TOGETHER TIL 10PM TO MIDNIGHT. SPC
HAS EXTENDED THE SLIGHT RISK AREA INTO OUR NORTHERN COUNTIES AND
THEIR THINKING IS THAT THIS WILL HOLD TOGETHER FOR AWHILE. I HAVE
INCREASED THE CHANCES TO 40 TO 50 PERCENT THIS EVENING WITH A LOW
CHANCE OVERNIGHT.
OUR HEAT HIGHLIGHTS REMAIN THE SAME...KEEPING THE EXCESSIVE HEAT
WARNING IN EFFECT THROUGH WEDNESDAY AFTERNOON. THE WARMEST DAY
SHOULD BE TUESDAY. UNSURE WHAT WILL HAPPEN THIS WEEKEND. EARLIER
MODELS POINTED TO MORE CLOUDINESS AND LESS HEAT AS NORTHWEST FLOW
PRESSES FURTHER SOUTH TO OUR EAST...BUT MODELS STILL DIVERGE SO I
HAVE GONE WITH SOMEWHAT LOWER TEMPERATURES BUT WENT ABOVE
GUIDANCE...PARTICULARLY ON THURSDAY. WITH A SECOND COLD FRONT
MOVING SOUTH TOWARD OUR AREA LATE THIS WEEK WE SHOULD SEE A 30 TO
35 KNOT WESTERLY FLOW AT 850MB I LOOK FOR COMPRESSION AND MORE
HEATING THAN THE MODELS SUGGEST. DEWPOINTS WILL BE HIGHER
PREFRONTAL AS WELL AND THIS SHOULD HELP HEAT INDICES TO BE QUITE
HIGH.
PEDIGO
&&
.AVIATION...
FOR THE 00Z TAFS...WK CDFNT OR AT LEAST PREFRONTAL TROF EXTDS FM
NWRN MO SE THRU E CNTRL MO ATTM. SFC WNDS HAVE BCM MAINLY NLY AT
THE TAF SITES. SFC WNDS WL BCM LGT THIS EVNG...THEN VEER ARND TO A
E-NELY DIRECTION ON MON AS THE SFC HI CURRENTLY CNTRD OVR MN MOVES
E-SEWD THRU WI AND INTO WRN MI. FEW-SCT HI BASED CUMULUS CLOUDS OVR
MUCH OF THE CWA WILL LIKELY DISSIPATE EARLY THIS EVNG WITH LOSS OF
DAYTIME HTG. HI LVL CLOUDINESS WILL SPREAD E-SEWD INTO UIN AND COU
LTR THIS EVNG FM MCS OVR ERN NEBRASKA AND WRN IA. WILL KEEP TAFS
DRY FOR NOW...BUT IF MCS HOLDS TOGETHER LTR THIS EVNG AND INTO
THE OVERNIGHT HRS AND IT BGNS TO MOVE MORE SEWD MAY NEED TO
INCLUDE TSRA IN THE UIN TAF AND EVEN POSSIBLY THE COU TAF FOR LT TGT.
SHOULD BE FEW-SCT DIURNAL CUMULUS CLOUDS LT MON MRNG AND AFTN AT
THE TAF FCST PTS.
GKS
&&
.FIRE WEATHER...
AN ELEVATED FIRE DANGER IS EXPECTED AGAIN TODAY FROM COMBO OF LOW
10HR FUEL MOISTURE IN THE 5-6PCT RANGE...TEMPS OVER 100F MOST
LOCATIONS...AND MIN RELATIVE HUMIDITIES AROUND 25PCT.
&&
.CLIMATE...
RECORD HIGHS FOR THE NEXT SEVERAL DAYS.
ST LOUIS (KSTL) COLUMBIA (KCOU) QUINCY (KUIN)
TODAY 106/1881 105/1999 105/1036
MONDAY 103/1936 104/1936 105/1936
TUESDAY 102/1936 105/1936 104/1936
WEDNESDAY 104/1936 108/1936 102/1936
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY FOR AUDRAIN-
BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-
JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY FOR ADAMS IL-
BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
IL.
&&
WFO LSXHazardous weather outlook, Aug 12, 8:38 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 838 PM CDT SUN AUG 12 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-131200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 838 PM CDT SUN AUG 12 2007 ...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN AREAS NORTH OF INTERSTATE 70 TONIGHT. A STRONG COMPLEX OF THUNDERSTORMS WILL MOVE ACROSS THESE AREAS DURING THE LATE EVENING AND EARLY MORNING HOURS. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING THUNDERSTORMS WIND GUSTS IN EXCESS OF 60 MPH. IN ADDITION... FREQUENT LIGHTNING AND SOME HAIL IS ALSO POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE DANGEROUSLY HOT AND HUMID WEATHER WILL CONTINUE THROUGH AT LEAST EARLY WEDNESDAY EVENING...RESULTING IN HEAT INDEX LEVELS PEAKING BETWEEN 105 AND 110 DEGREES EACH AFTERNOON. LITTLE RELIEF FROM THE HEAT IS EXPECTED AT NIGHT. AN EXCESSIVE HEAT WARNING IS IN EFFECT UNTIL EARLY WEDNESDAY EVENING. FOR FURTHER INFORMATION...PLEASE REFER TO THE WARNING PRODUCT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS NORTH OF INTERSTATE 70 MONDAY NIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. THE CHANCE FOR THUNDERSTORMS WILL RETURN AGAIN ON WEDNESDAY NIGHT FOR NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS AS ANOTHER COLD FRONT MAKES ITS WAY INTO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Local storm report, Aug 12, 10:56 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1056 PM CDT SUN AUG 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND DMG N PHILADELPHIA 39.84N 91.74W
08/12/2007 MARION MO TRAINED SPOTTER
A FEW TREES DOWN, 12 TO 18 INCH DIAMETER.
&&
KARLZLocal storm report, Aug 12, 11:05 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1105 PM CDT SUN AUG 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG CENTRALIA 39.21N 92.13W
08/12/2007 BOONE MO TRAINED SPOTTER
10 INCH DIAMETER LIMBS DOWN.
&&
KARLZLocal storm report, Aug 12, 11:17 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1117 PM CDT SUN AUG 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG COLUMBIA 38.95N 92.33W
08/12/2007 BOONE MO BROADCAST MEDIA
POWER OUT IN THE CITY OF COLUMBIA, ALONG AND NORTH OF
I-70. MEASURED GUST TO 61 MPH.
&&
KARLZLocal storm report, Aug 12, 11:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1145 PM CDT SUN AUG 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM TSTM WND DMG MEXICO 39.17N 91.87W
08/12/2007 AUDRAIN MO LAW ENFORCEMENT
NUMEROUS LIMBS AND TREES DAMAGED, ESTIMATED SIZE UP TO 12
INCHES IN DIAMETER. WINDS UP TO 60 MPH.
&&
KARLZLocal storm report, Aug 12, 11:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 PM CDT SUN AUG 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG 6 S PALMYRA 39.71N 91.52W
08/12/2007 MARION MO AMATEUR RADIO
LARGE TREE DOWN BLOCKING HWY 24
&&
KARLZLocal storm report, Aug 12, 11:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1157 PM CDT SUN AUG 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG SW HANNIBAL 39.71N 91.38W
08/12/2007 MARION MO AMATEUR RADIO
LARGE TREE DOWN BLOCKING ROUTE O.
&&
KARLZThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 10:50 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 55 min |
| Aug 12, 11:25 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 65 min |
| Aug 12, 11:46 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 44 min |
| Aug 13, 12:20 AM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Madison, Monroe, Saint Clair | 70 min |
| Aug 12, 9:36 PM CDT | Severe Thunderstorm Warning | LSX | Knox | 54 min |
| Aug 12, 9:58 PM CDT | Severe Thunderstorm Warning | LSX | Shelby | 62 min |
| Aug 12, 10:28 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 38 min |
| Aug 12, 10:30 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Marion, Monroe, Ralls, Shelby | 45 min |
| Aug 12, 10:49 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 41 min |
| Aug 12, 10:58 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 62 min |
| Aug 12, 11:05 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery | 55 min |
| Aug 12, 11:16 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Ralls | 29 min |
| Aug 12, 11:21 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 39 min |
| Aug 12, 11:33 PM CDT | Severe Thunderstorm Warning | LSX | Callaway | 42 min |
| Aug 12, 11:40 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 50 min |
| Aug 13, 12:05 AM CDT | Severe Thunderstorm Warning | LSX | Pike | 10 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.